Robust control for a class of nonlinear oscillators with chaotic attractors

Chyun Chau Fuh, Pi Cheng Tung

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

An approach using the sliding mode control theory to control a class of nonlinear oscillators with a chaotic attractor is presented. It can control chaotic motion not only to a steady state but also to a desired periodic orbit. Especially, the method is easy to implement and does not require the exact dynamics model in advance.

Original languageEnglish
Pages (from-to)240-248
Number of pages9
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume218
Issue number3-6
DOIs
StatePublished - 5 Aug 1996

Fingerprint

Dive into the research topics of 'Robust control for a class of nonlinear oscillators with chaotic attractors'. Together they form a unique fingerprint.

Cite this